# SDR N6WA2015053102

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 21,242 hours, 22,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD WHISTLE COMING FROM MAIN CABIN DOOR.  ADJUSTED MAIN CABIN DOOR SEAL.  PERFORMED PRESSURIZATION OF ACFT IAW AMM 21-31-00.  NO LOUD WHISTLE NOISE OR ANY OTHER DEFECTS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
